MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TRAY CON EPID 20G NYL W/TUOHY

MEDLINE INDUSTRIES LP; TRAY CON EPID 20G NYL W/TUOHY
Catalog Number PAIN9023
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 09/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, "the catheter is not threading.This is during epidural placement on the labor and delivery unit.Multiple physician providers reported same issue for multiple female patient for multiple dates over a few week period.This would occur in the middle of a procedure.They opened additional kits, at some points multiple additional kits were needed for same issue of the catheter not threading through needle.Additional needle sticks were required.The procedures would be completed".A sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, "the catheter is not threading.This is during epidural placement on the labor and delivery unit.".

Common Device Name
TRAY CON EPID 20G NYL W/TUOHY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20351494
Report Number1417592-2024-00876
Device Sequence Number8024677
Product Code LRO
UDI-Device Identifier40889942448716
UDI-Public40889942448716
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAIN9023
Device Lot Number24CLA005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown